JournalsowrVol. 17, No. 2/3pp. 1389–1390

Structure-Preserving Discretizations for Nonlinear Systems of Hyperbolic, Involution-Constrained Partial Differential Equations on Manifolds

  • Manuel J. Castro

    Universidad de Malaga, Spain
  • Bruno Després

    Université Pierre et Marie Curie, Paris, France
  • Michael Dumbser

    Università degli Studi di Trento, Italy
  • Christian Klingenberg

    Universität Würzburg, Germany
Structure-Preserving Discretizations for Nonlinear Systems of Hyperbolic, Involution-Constrained Partial Differential Equations on Manifolds cover
Download PDF

A subscription is required to access this article.

Abstract

Because of the pandemia, the workshop on “Structure-Preserving Discretizations for Nonlinear Systems of Hyperbolic, Involution-Constrained Partial Differential Equations on Manifolds” could not be realized in the usual format or in the new hybrid format. Only one participant (P. Helluy) was able to physically come the MFO. He worked remotely with C. Klingenberg on a structure preserving time integration for kinetic models. This allows to building efficient schemes for solving conservation laws. A preprint describing this work, with applications to MHD, can be found here: https://hal.archives-ouvertes.fr/hal-02965967. Meanwhile, C. Klingenberg organized a remote seminar on the topics of the workshop. From September 2020 to December 2020, 13 talks were given online by participants to the workshop and other personalities.

Cite this article

Manuel J. Castro, Bruno Després, Michael Dumbser, Christian Klingenberg, Structure-Preserving Discretizations for Nonlinear Systems of Hyperbolic, Involution-Constrained Partial Differential Equations on Manifolds. Oberwolfach Rep. 17 (2020), no. 2, pp. 1389–1390

DOI 10.4171/OWR/2020/28